Казанский (Приволжский) федеральный университет, КФУ
КАЗАНСКИЙ
ФЕДЕРАЛЬНЫЙ УНИВЕРСИТЕТ
 
RSS Ins Вконтакте twitter facebook
ON UNIQUENESS OF A SOLUTION TO THE PROBLEM OF RECONSTRUCTION OF THE HOMOGENEOUS DIELECTRIC LAYER PARAMETERS
Форма представленияСтатьи в зарубежных журналах и сборниках
Год публикации2017
Языканглийский
  • Тумаков Дмитрий Николаевич, автор
  • Библиографическое описание на языке оригинала Tumakov D. On uniqueness of a solution to the problem of reconstruction of the homogeneous dielectric layer parameters // Far East Journal of Mathematical Sciences. – 2017. – Vol. 101, No. 4. – P. 763-772.
    Аннотация Uniqueness of a solution to the problem of reconstruction of the dielectric layer parameters arising during analysis of a scattered field is investigated. The study is concerned with two cases, which include determining refractive index of a dielectric material, filling the layer, and determining thickness of the layer. It is concluded that two measurements, conducted at different and «properly chosen« frequencies, are sufficient to provide uniqueness of a solution to the reconstruction problem.
    Ключевые слова reconstruction of parameters, uniqueness of solution, dielectric layer, inverse problem
    Название журнала Far East Journal of Mathematical Sciences
    URL http://www.pphmj.com/abstract/10542.htm
    Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на эту карточку https://repository.kpfu.ru/?p_id=152267

    Полная запись метаданных